# SDR AT0000423

- Difficulty date: July 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND AFT PIT CARGO DOOR SIDE WAY SCUFF PLATE CORRODED BEYOND LIMITS.  INSTALLED NEW SCUFF PLATE IAW DC9 SRM 51-10-02 AND 51-10-04.
